Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on finite dimensional compact connected monoids


Authors: L. W. Anderson and R. P. Hunter
Journal: Proc. Amer. Math. Soc. 42 (1974), 602-606
MSC: Primary 22A15
MathSciNet review: 0333061
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let S be a compact n-dimensional monoid. Let A be a compact connected subsemigroup algebraically irreducible from the minimal ideal to the identity of S. Then there exists a closed proper ideal J such that $ \dim \{ A/A \cap J\} \leqq \dim S - \dim {H_1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0333061-3
PII: S 0002-9939(1974)0333061-3
Keywords: Semigroup, algebraically irreducible, dimension
Article copyright: © Copyright 1974 American Mathematical Society